Armenian Journal of Mathematics

Items where Subject is "05-xx Combinatorics"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 3.

Németh, László (2017) The growing ratios of hyperbolic regular mosaics with bounded cells. Armenian Journal of Mathematics, 9 (1). pp. 1-19. ISSN 1829-1163

Mao, Hua (2016) Characterizing trees in property-oriented concept lattices. Armenian Journal of Mathematics, 8 (2). pp. 86-95. ISSN 1829-1163

Mao, Hua and Hui, Liu (2013) The relations between matroids of arbitrary cardinality and independence spaces. Armenian Journal of Mathematics, 5 (1). pp. 26-33. ISSN 1829-1163

This list was generated on Fri Oct 20 09:24:38 2017 AMT.